Advertisement

On a markovian property of stationary gaussian processes with a multi-dimensional parameter

  • Shinichi Kotani
  • Yasunori Okabe
Conference At Rims
Part of the Lecture Notes in Mathematics book series (LNM, volume 287)

Keywords

Hilbert Space Entire Function Open Convex Positive Definite Function Stationary Gaussian Process 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    H. Dym and H. P. McKean, Jr.: Application of de Branges spaces of integral functions to the prediction of stationary Gaussian processes, Illinois J. Math. 14 (1970), 299–343.MathSciNetzbMATHGoogle Scholar
  2. [2]
    T. Kawai: On the theory of Fourier hyperfunctions and its applications to partial differential equations with constant coefficients, J. Fac. Sci. Univ. Tokyo, Sect. IA, 17 (1971), 467–517.MathSciNetzbMATHGoogle Scholar
  3. [3]
    H. Komatsu: Theory of Hyperfunctions and Partial Differential Operators with Constant Coefficients, Lecture Notes, Univ. of Tokyo, No.22, 1968 (in Japanese).Google Scholar
  4. [4]
    N. Levinson and H. P. McKean, Jr.: Weighted trigonometrical approximation on R1 with application to the germ field of a stationary Gaussian noise, Acta Math., 112 (1964), 99–143.MathSciNetCrossRefGoogle Scholar
  5. [5]
    H. P. McKean, Jr.: Brownian motion with a several dimensional time, Theor. Probability Appl., 8 (1963), 357–378.MathSciNetCrossRefGoogle Scholar
  6. [6]
    G. M. Molchan: On some problems concerning Brownian motion in Lévy’s sense, Theor. Probability Appl., 12 (1967), 682–690.CrossRefGoogle Scholar
  7. [7]
    G. M. Molchan: Characterization of Gaussian fields with Markov property, Dokl. Akad. Nauk SSSR, 197 (1971), 784–787. (in Russian).MathSciNetGoogle Scholar
  8. [8]
    Y. Okabe: On stationary Gaussian processes with Markovian property and M. Sato’s hyperfunctions, to appear.Google Scholar
  9. [9]
    O. A. Orebkova: Some problems for extrapolation of random fields, Dokl. Akad. Nauk SSSR, 196 (1971), 776–778 (in Russian).MathSciNetGoogle Scholar
  10. [10]
    L. D. Pitt: A Markov property for Gaussian processes with a multidimensional parameter, Arch. Rational Mech. Anal., 43 (1971), 367–395.MathSciNetCrossRefGoogle Scholar
  11. [11]
    O. A. Presniakova: On the analytic structure of subspaces generated by random homogeneous fields, Dokl. Akad. Nauk SSSR, 192 (1970), 279–281 (in Russian).MathSciNetGoogle Scholar
  12. [12]
    M. Sato: Theory of hyperfunctions I, II, J. Fac. Sci. Univ. Tokyo, Sect.I, 8 (1959), 139–193, 387–437.MathSciNetzbMATHGoogle Scholar
  13. [13]
    K. Urbanik: Generalized stationary processes of Markovian character, Studia Math., 21 (1962), 261–282.MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer-Verlag 1973

Authors and Affiliations

  • Shinichi Kotani
    • 1
  • Yasunori Okabe
    • 1
  1. 1.Department of Mathematics Faculty of ScienceOsaka UniversityJapan

Personalised recommendations